Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hypothyroid, 50mg thyronorm, problem in pregnancy, period late, pregnancy test negative

hi iam 29 yrs old and having hypothyroid since 6 months and iam on 50mg thyronorm and my tsh level are normal. actually i had conceived in jan 2012 but pregency was not correct so i had to opt mtp. (development of fetus was not correct) now iwant to have ababy, and this month my periods were due in march 26th 2012 but till now i did not receive my periods and also i checked for pregency last week it showed what to do?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
1.hypothyroidism can lead to anovulation that is you may not produce egg during cycle.
2.anovulatory cycles are irregular, since your thyroid profile is normal i would advice you take ultrasound to rule out Polycystic ovaries.
3.before you conceive do blood sugar levels and periconceptional intake of folic acid is advisable.
4. you have to take progesterone hormones for withdrawal bleeding.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor